# SDR IPXA2025071881182

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 36,066 hours, 23,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HAS 7 EACH LIGHTS INOP. ++REPLACED 7 EACH BULBS IN EMERGENCY EXIT SIGN IAW AMM 33-51-01 OPS CHECK GOOD
